Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Nonextendability of the Bers isomorphism


Author: Chaohui Zhang
Journal: Proc. Amer. Math. Soc. 123 (1995), 2451-2458
MSC: Primary 32G15; Secondary 30F60
DOI: https://doi.org/10.1090/S0002-9939-1995-1249895-0
MathSciNet review: 1249895
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let G be a torsion free finitely generated Fuchsian group of the first kind of type (p, n). The purpose of this paper is to show that the Bers isomorphism of the Bers fiber space $ F(G)$ onto the Bers embedding of $ T(\dot G)$ has no continuous extension to the boundary, provided that $ \dim T(G) \geq 1$, where Ġ is another torsion free finitely generated Fuchsian group of the first kind of type $ (p,n + 1)$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 32G15, 30F60

Retrieve articles in all journals with MSC: 32G15, 30F60


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1995-1249895-0
Article copyright: © Copyright 1995 American Mathematical Society